Previous |  Up |  Next

Article

Keywords:
differential equations with deviations; equivalence of differential equations; symmetry of differential equation; differential invariants; moving frames
Summary:
In this article, the equivalence and symmetries of underdetermined differential equations and differential equations with deviations of the first order are considered with respect to the pseudogroup of transformations $\bar x=\varphi (x),$ $\bar y=\bar y(\bar x)=L(x)y(x).$ That means, the transformed unknown function $\bar y$ is obtained by means of the change of the independent variable and subsequent multiplication by a nonvanishing factor. Instead of the common direct calculations, we use some more advanced tools from differential geometry; however, the exposition is self-contained and only the most fundamental properties of differential forms are employed. We refer to analogous achievements in literature. In particular, the generalized higher symmetry problem involving a finite number of invariants of the kind $F^j=a_j y \Pi |z_i|^{k^j_i}=a_j y |z_1|^{k^j_1} \ldots |z_m|^{k^j_m}=a_j(x)y|y(\xi _1)|^{k^j_1}\ldots |y(\xi _m)|^{k^j_m}$ is compared to similar results obtained by means of auxiliary functional equations.
References:
[1] Aczél, J.: Lectures on Functional Equations and Their Applications. Academic Press, New York (1966). MR 0208210
[2] Awane, A., Goze, M.: Pfaffian Systems, k-symplectic Systems. Kluwer Academic Publischers (Dordrecht-Boston-London) (2000). MR 1779116 | Zbl 0957.58004
[3] Bryant, R., Chern, S. S., Goldschmidt, H., Griffiths, P. A.: Exterior Differential Systems. Mat. Sci. Res. Inst. Publ. 18, Springer-Verlag (1991). DOI 10.1007/978-1-4613-9714-4_5 | MR 1083148 | Zbl 0726.58002
[4] Cartan, E.: Les systémes différentiels extérieurs et leurs applications géometriques. Act. Scient. et Ind. 994 (1945). MR 0016174 | Zbl 0063.00734
[5] Cartan, E.: Sur la structure des groupes infinis de transformations. Ann. Ec. Norm. 3-e serie, t. XXI 153-206 (1904), (also Oeuvres Complètes, Partie II, Vol 2, Gauthier-Villars, Paris 1953) \JFM 35.0176.04. MR 1509040
[6] Čermák, J.: Continuous transformations of differential equations with delays. Georgian Math. J. 2 (1995), 1-8. DOI 10.1007/BF02257729 | MR 1310496
[7] Chrastina, J.: Transformations of differential equations. Equadiff 9 CD ROM, Papers, Masaryk university, Brno (1997), 83-92.
[8] Chrastina, J.: The formal theory of differential equations. Folia Fac. Scient. Nat. Univ. Masarykianae Brunensis, Mathematica 6 (1998). MR 1656843 | Zbl 0906.35002
[9] Gardner, R. B.: The method of equivalence and its applications. CBMS-NSF Regional Conf. in Appl. Math. 58 (1989). MR 1062197 | Zbl 0694.53027
[10] Neuman, F.: On transformations of differential equations and systems with deviating argument. Czech. Math. J. 31 (1981), 87-90. MR 0604115 | Zbl 0463.34051
[11] Neuman, F.: Simultaneous solutions of a system of Abel equations and differential equations with several delays. Czech. Math. J. 32 (1982), 488-494. MR 0669790
[12] Neuman, F.: Transformations and canonical forms of functional-differential equations. Proc. Roy. Soc. Edinburgh 115 A (1990), 349-357. MR 1069527
[13] Neuman, F.: Global Properties of Linear Ordinary Differential Equations. Mathematics and Its Applications (East European Series) 52, Kluwer Acad. Publ., Dordrecht-Boston-London (1991). MR 1192133 | Zbl 0784.34009
[14] Neuman, F.: On equivalence of linear functional-differential equations. Result. Math. 26 (1994), 354-359. DOI 10.1007/BF03323059 | MR 1300618 | Zbl 0829.34054
[15] Sharpe, R. V.: Differential Geometry. Graduate Texts in Math. 166, Springer Verlag (1997). MR 1453120 | Zbl 0876.53001
[16] Tryhuk, V.: The most general transformations of homogeneous linear differential retarded equations of the first order. Arch. Math. (Brno) 16 (1980), 225-230. MR 0594470
[17] Tryhuk, V.: The most general transformation of homogeneous linear differential retarded equations of the $n$-th order. Math. Slovaca 33 (1983), 15-21. MR 0689272
[18] Tryhuk, V.: On global transformations of functional-differential equations of the first order. Czech. Math. J. 50 (2000), 279-293. DOI 10.1023/A:1022466701434 | MR 1761387 | Zbl 1054.34105
[19] Tryhuk, V., Dlouhý, O.: The moving frames for differential equations. Arch. Math. (Brno), Part I. The change of independent variable 39 (2003), 317-333 Part II. Underdetermined and functional equations 40 (2004), 69-88.
Partner of
EuDML logo